# SDR MZZA96195

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON LT WING L/E NR 1 SLAT LOWER SKIN AROUND SCREW HEADS AT BS 421.  THE CORRODED SKIN WAS CLEANED AND REPAIRED PER B727 SRM 57-50-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809362 (SEQ NR 05022)  (M)
